# SDR YENA2024031900437

- Difficulty date: March 16, 2024
- Submitted: March 19, 2024
- Operation: Air carrier
- Aircraft: N2165J
- Make and model: Airbus A321-271N
- Aircraft serial: 11679
- Aircraft time: 46 hours, 10 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Warning Message
- Condition: Illuminated
- Location: Fuel Transfer
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#44,  (ETOPS) FUEL ACT TRANSFER FAULT ( CAUTION ON ECAM 5) ACT XFR FAULT (ACT) ); ACCOMPLISHED OPERATIONAL TEST OF THE ADDITIONAL CENTER TANK. ACT AUTOMATIC TRANSFER SYS OPS CHECK NORMAL PER AMM 28-28-00-710-005-A. TANKS AFT 1+2 TOOK FUEL NORMAL ALSO TRANSFERRED FUEL ALSO NORMAL. NO FAULTS. MX-4 UPDATED, MDDR CLEARED, PLACARD REMOVED.
